# SDR USAA2010070991383

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 39,332 hours, 15,773 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-CHECK PHX - EEL - SEAT 20C EMERGENCY EXIT LIGHT INOPERATIVE - TRACED TO BROKEN WIRES UNDER MIDDLE SEAT.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY AND CABLE HARNESS AT SEAT 20C IAW AIRBUS MAINTENANCE MANUAL 33-51-19.
